EconPapers    
Economics at your fingertips  
 

NUMERICAL EVALUATION OF DISTRIBUTIONS IN NON‐LINEAR AUTOREGRESSION

R. Moeanaddin and Howell Tong

Journal of Time Series Analysis, 1990, vol. 11, issue 1, 33-48

Abstract: Abstract. We use the Chapman‐Kolmogorov formula as a recursive relation for computing the m‐step‐ahead conditional density of a non‐linear autoregressive model. We approximate the stationary marginal probability density function of the model by the m‐step‐ahead conditional density for sufficiently large m. An advantage of our method is its simple implementation; only one NAG subroutine is needed. We have also studied the advantage of incorporating the matrix‐squaring procedure.

Date: 1990
References: Add references at CitEc
Citations: View citations in EconPapers (5)

Downloads: (external link)
https://doi.org/10.1111/j.1467-9892.1990.tb00040.x

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:jtsera:v:11:y:1990:i:1:p:33-48

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0143-9782

Access Statistics for this article

Journal of Time Series Analysis is currently edited by M.B. Priestley

More articles in Journal of Time Series Analysis from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-19
Handle: RePEc:bla:jtsera:v:11:y:1990:i:1:p:33-48